MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY
Model Number TV-AB3480-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation prime abdominal aortic aneurysm stent.Approximately five (5) years post initial procedure, the patient presented with a type ia endoleak and aneurysm sac enlargement (unknown diameter).The physician plans to re-intervene but surgery has not been scheduled.The physician will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment of the reported event was unable to be completed due to a lack of receipt of relevant medical records and / or imaging.Requests were made; however there was no response form the hospital.As such, event determination, off label conditions, related patient harms and patient disposition could not be assessed.The device remains implanted; therefore, no device evaluation was completed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: h6: result code ¿ remove 3233.H6: conclusion code ¿ remove 11.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9751716
Report Number3008011247-2020-00032
Device Sequence Number2573679
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3170717FS060314174
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2017
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS060314-17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME ILIAC LIMB FF101314-01; OVATION PRIME ILIAC LIMB FS050814-29
Outcome Attributed to Adverse Event Other;
Patient Age86 YR